# SDR C2XA01IA163

- Difficulty date: March 16, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120ER
- Aircraft serial: 120128
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W602009620
- Condition: Grounded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-FLIGHT 2976, DURING PREFLIGHT INSPECTION THE AFT EXTERIOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED A GROUNDED WIRE FOR THE LIGHT ASSEMBLY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
